HIV/Aids

Question
Posted by: Amir | 2017/05/14

Q.

About aids

Peace. I'm 33 years old. Yesterday at 13/5 at 4 I took a 20mg Cialis ball. And I had sex. After two hours I began to feel tickling and coma with the tip of my fingers in my right hand. And it has been saved until now. Is it a symptom that I have contracted AIDS or the side effects of Cialis? Thanks

Expert's Reply

A.

HIV/Aids expert
- 2017/05/19

Tickling at the tip of your fingers could be anything to be honest. It is not one of the common side-effects of Cialis (Tadalafil) and it is not one of the signs of HIV infection. If you are concerned about HIV infection then go an get tested

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.